| Catalog Number |
UE514010100 |
| Medical Device Problem Codes |
Melted (1385); Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/08/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).Review of the most recent repair record determined unit had no power.Power inlet module/fuse were burnt/melted.Power inlet module was replaced and resolved the reported issue.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that outside of surgery that the unit unit has no power.After evaluation it was determined that the power inlet module and fuse were burnt/melted.There was no harm or injury to the patient as there was no patient involvement.Due diligence complete.No additional information is available.No adverse event reported.